# SDR SWAA002072

- Difficulty date: October 18, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 45,253 hours, 44,666 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 1 SLAT LOWER SKIN CRACKED 6 AFT OF ANTI-ICE DUCT.  REPAIRED SLAT PER T1-657-012.
